Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 175, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 17, 2007, 9:03 AM CDT for Dallas County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2007, 9:03 AM CDT (14:03 UTC)
- Expired
- Jun 17, 2007, 12:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 14:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 171406 FFWFWD TXC113-171700- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 903 AM CDT SUN JUN 17 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... DALLAS COUNTY IN NORTH CENTRAL TEXAS... * UNTIL NOON CDT * AT 902 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM THUNDERSTORMS OVER DALLAS COUNTY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNIVERSITY PARK...ROWLETT...RICHARDSON...IRVING...GARLAND...FARMERS BRANCH...DALLAS...COPPELL...CARROLLTON AND ADDISON. THUNDERSTORMS MOVING ACROSS DALLAS COUNTY WILL PRODUCE RAINFALL RATES OF ONE INCH PER HOUR OR MORE. RAINFALL ACCUMULATIONS RANGING FROM 1 TO 3 INCHES CAN BE EXPECTED ACROSS DALLAS COUNTY THROUGH NOON. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3255 9702 3255 9653 3299 9652 3299 9703 $$ SCHULTZ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:25 AM CDT, 5 hours 38 minutes earlier.
Area forecast discussion, Jun 17, 3:25 AM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 325 AM CDT SUN JUN 17 2007 .DISCUSSION... THE RAINY SAGA WILL CONTINUE TODAY AS THE UPPER LOW BEGINS TO MEANDER ALONG THE RED RIVER. VORT LOBES ALONG THE PERIPHERY OF THE UPPER LOW WILL ROTATE INTO EAST TEXAS...TRIGGERING MORE SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THUS FAR...RAINFALL TOTALS ACROSS THE CWA HAVE NOT BEEN REMARKABLE. HOWEVER...RAINS OVER THE PAST COUPLE OF DAYS HAVE SUFFICIENTLY SATURATED SOILS AND CONVECTIVE RAINFALL RATES HAVE AVERAGED 1 INCH PER HOUR /OR GREATER/ IN MANY LOCATIONS. WITH LITTLE CHANGE TO THE MOISTURE CONTENT OF THE COLUMN /PWATS OVER 120 PERCENT OF NORMAL/ AND AREAS OF LIFT CONTINUING OVER THE REGION...HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING WILL CONTINUE TO BE A THREAT TODAY. THEREFORE...WILL CONTINUE THE FLASH FLOOD WATCH THROUGH THIS AFTERNOON. PRECIP CHANCES WILL TAPER OFF FROM WEST TO EAST MON AND TUES AS THE UPPER LOW GRADUALLY LIFTS OUT INTO THE MID MISSISSIPPI VALLEY. BY MID WEEK...WEAK UPPER HIGH WILL SET UP TO OUR WEST. DEEP MOISTURE WILL REMAIN IN PLACE ACROSS THE REGION...WITH PWATS OF 1.5 INCHES OR MORE IN A WEAKLY CAPPED ENVIRONMENT. SCATTERED AFTERNOON PULSE THUNDERSTORMS WILL BE POSSIBLE WED...THURS... FRI...AND SAT. AT THIS TIME...AREAS EAST OF I-35 APPEAR TO BE FAVORED FOR T-STORM DEVELOPMENT WED/THURS AFTERNOON...AND FARTHER WEST ON FRI AND SAT. HOWEVER...STILL QUITE A BIT OF UNCERTAINTY IN THE FORECAST FOR THESE PERIODS. TEMP WISE...HIGHS WILL BE TRENDING UPWARD OVER THE NEXT 7 DAYS. STAYED CLOSE TO MEX NUMBERS FOR THE EXTENDED...ALTHOUGH CLOUD COVER ASSOCIATED WITH SCATTERED CONVECTION WILL PLAY A ROLE IN HIGHS MID WEEK THRU NEXT WEEKEND. THANKS SHV AND HGX FOR COLLABORATION THIS MORNING. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 70 88 75 92 / 60 40 20 10 20 WACO, TX 84 73 89 75 93 / 60 40 20 10 20 PARIS, TX 80 70 85 72 90 / 70 40 30 30 30 DENTON, TX 80 71 87 73 93 / 60 40 20 10 20 MCKINNEY, TX 80 70 85 74 91 / 60 40 20 20 20 DALLAS, TX 81 71 88 76 93 / 60 40 20 20 20 TERRELL, TX 81 70 86 75 92 / 70 40 30 20 20 CORSICANA, TX 83 73 88 75 92 / 70 40 20 20 30 TEMPLE, TX 82 73 89 75 92 / 60 30 20 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ094-095-105>107-116>123-130>135-141>148-156>162-174-175. && 21/07
Hazardous weather outlook, Jun 17, 4:15 AM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 415 AM CDT SUN JUN 17 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-172200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 415 AM CDT SUN JUN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR AREAS EAST AND SOUTH OF A LINE FROM BONHAM TO ROCKWALL...POSSUM KINGDOM LAKE AND GOLDTHWAITE. RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES ARE POSSIBLE FROM SHOWERS AND THUNDERSTORMS TODAY. THUNDERSTORM COVERAGE WILL DECREASE TONIGHT...HOWEVER A CHANCE FOR ADDITIONAL STORMS WILL CONTINUE ACROSS ALL OF NORTH TEXAS. ALTHOUGH SEVERE THUNDERSTORMS ARE NOT EXPECTED...THE STRONGER STORMS WILL PRODUCE BRIEF WIND GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINLY EASTERN SECTIONS OF NORTH TEXAS MONDAY AND TUESDAY...AND ACROSS ALL OF NORTH TEXAS WEDNESDAY THROUGH SATURDAY. ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER THE STRONGER STORMS WILL BE CAPABLE OF GUSTY WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED FOR THE THREAT OF FLASH FLOODING TODAY. 07
In the hours before
Local storm report, Jun 17, 7:01 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
701 AM CDT SUN JUN 17 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM FLASH FLOOD CLIFTON 31.78N 97.58W
06/17/2007 BOSQUE TX EMERGENCY MNGR
HIGHWAY 6 SHUT DOWN DUE TO FLOODING BETWEEN CLIFTON AND
VALLEY MILLS.Local storm report, Jun 17, 8:07 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
807 AM CDT SUN JUN 17 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM FLASH FLOOD ABBOTT 31.88N 97.08W
06/17/2007 HILL TX OTHER FEDERAL
WACO DPS REPORTS I-35 AT EXIT 366 NEAR ABBOTT UNDER HIGH
WATER.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 5:51 AM CDT | Flash Flood Warning | FWD | Bosque, Hill, McLennan | 4 hr |
| Jun 17, 9:41 AM CDT | Flash Flood Warning | FWD | Bosque, Hill, McLennan | 4 hr |
| Jun 17, 10:14 AM CDT | Flash Flood Warning | FWD | Parker | 3 hr |
| Jun 17, 1:24 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jun 17, 5:34 PM CDT | Flash Flood Warning | FWD | Lampasas | 3 hr |
| Jun 17, 5:53 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| Jun 17, 6:09 PM CDT | Tornado Warning | FWD | Bell, Coryell | 36 min |
| Jun 17, 6:27 PM CDT | Special Weather Statement | FWD | Comanche | 33 min |
| Jun 17, 6:59 PM CDT | Flash Flood Warning | FWD | Comanche, Erath | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.